Optimal algorithms for restricted single row routing problems

Moazzem Hossain, Naveed A. Sherwani, Jitender Deogun

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

In this paper, we consider some restricted single row routing problems. Graph theoretic approach is used to obtain restricted classes of single row routing problems. Optimal street congestion algorithms are proposed for single row routing problems that have overlap graphs isomorphic to path, binary tree, clique.

Original languageEnglish (US)
Title of host publication1991 Proceedings of the 34th Midwest Symposium on Circuits and Systems, MWSCAS 1991
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages823-826
Number of pages4
ISBN (Electronic)0780306201
DOIs
Publication statusPublished - Jan 1 1991
Event34th Midwest Symposium on Circuits and Systems, MWSCAS 1991 - Monterey, United States
Duration: May 14 1992May 17 1992

Publication series

NameMidwest Symposium on Circuits and Systems
ISSN (Print)1548-3746

Conference

Conference34th Midwest Symposium on Circuits and Systems, MWSCAS 1991
CountryUnited States
CityMonterey
Period5/14/925/17/92

    Fingerprint

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Electrical and Electronic Engineering

Cite this

Hossain, M., Sherwani, N. A., & Deogun, J. (1991). Optimal algorithms for restricted single row routing problems. In 1991 Proceedings of the 34th Midwest Symposium on Circuits and Systems, MWSCAS 1991 (pp. 823-826). [252086] (Midwest Symposium on Circuits and Systems). Institute of Electrical and Electronics Engineers Inc.. https://doi.org/10.1109/MWSCAS.1991.252086